Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


McKay quivers and extended Dynkin diagrams

Authors: Maurice Auslander and Idun Reiten
Journal: Trans. Amer. Math. Soc. 293 (1986), 293-301
MSC: Primary 16A64; Secondary 20C15
MathSciNet review: 814923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ k$ be an algebraically closed field and $ G$ a finite nontrivial group whose order is not divisible by the characteristic of $ k$. Associated with an $ m$-dimensional representation of $ G$ is the McKay quiver, whose vertices correspond to the irreducible representations of $ G$. We show that if $ m = 2$, then the underlying graph of the separated McKay quiver is a finite union of extended Dynkin diagrams.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A64, 20C15

Retrieve articles in all journals with MSC: 16A64, 20C15

Additional Information

PII: S 0002-9947(1986)0814923-X
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia